Alert archive / Florida / Coastal Flood Statements in 2023

Coastal Flood Statement 2, NWS Miami, FL

June 4, 2023Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this coastal flood statement at Jun 4, 2023, 2:45 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 4, 2023, 2:45 AM EDT (06:45 UTC)
Expired
Jun 7, 2023, 5:10 AM EDT
In force
3 days
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1314 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

098 
WHUS42 KMFL 040645
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
245 AM EDT Sun Jun 4 2023

FLZ168-172-173-041845-
/O.NEW.KMFL.CF.S.0002.230604T0645Z-230605T1200Z/
Coastal Palm Beach County-Coastal Broward County-
Coastal Miami Dade County-
245 AM EDT Sun Jun 4 2023

...COASTAL FLOOD STATEMENT IN EFFECT THROUGH MONDAY MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Palm Beach County, Coastal Broward County, and 
  Coastal Miami Dade County.

* WHEN...Periods of high tide through at least Monday morning.

* IMPACTS...Some water on low lying roads and property.

* LAKE WORTH PIER HIGH TIDE TIMES...835 AM EDT Sunday, 924 PM EDT
  Sunday, 927 AM EDT Monday, and 1016 PM EDT Monday.

* MIAMI HARBOR HIGH TIDE TIMES...920 AM EDT Sunday, 1007 PM EDT
  Sunday, 1010 AM EDT Monday, and 1057 PM EDT Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
6 follow-up statements
162 
WHUS42 KMFL 050515
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
115 AM EDT Mon Jun 5 2023

FLZ168-172-173-061200-
/O.EXT.KMFL.CF.S.0002.000000T0000Z-230606T1200Z/
Coastal Palm Beach County-Coastal Broward County-
Coastal Miami Dade County-
115 AM EDT Mon Jun 5 2023

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH TUESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Palm Beach County, Coastal Broward County, and 
  Coastal Miami Dade County.

* WHEN...Periods of high tide through at least Tuesday morning.

* IMPACTS...Some water on low lying roads and property.

* LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM EDT
  Monday, and 1021 AM EDT Tuesday.

* MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM 
  EDT Monday, and 1102 AM EDT Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
406 
WHUS42 KMFL 060756
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
356 AM EDT Tue Jun 6 2023

FLZ168-172-070000-
/O.NEW.KMFL.RP.S.0025.230606T1200Z-230607T0000Z/
/O.EXT.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
Coastal Palm Beach County-Coastal Broward County-
356 AM EDT Tue Jun 6 2023

...HIGH RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...Coastal Palm Beach County and Coastal Broward County.

* WHEN...8 AM EDT this morning through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ173-070000-
/O.EXT.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
Coastal Miami Dade County-
356 AM EDT Tue Jun 6 2023

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Palm Beach County, Coastal Broward County, and 
  Coastal Miami Dade County.

* WHEN...Periods of high tide through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.

* LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM 
  EDT Monday, and 1021 AM EDT Tuesday.

* MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM 
  EDT Monday, and 1102 AM EDT Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
571 
WHUS42 KMFL 060833
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
433 AM EDT Tue Jun 6 2023

FLZ168-172-070000-
/O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
/O.CON.KMFL.RP.S.0025.230606T1200Z-230607T0000Z/
Coastal Palm Beach County-Coastal Broward County-
433 AM EDT Tue Jun 6 2023

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS EVENING...

* WHAT...For the Coastal Flood Statement, isolated minor coastal
  flooding. For the Rip Currents Statement, dangerous rip 
  currents expected.

* WHERE...Coastal Palm Beach County and Coastal Broward County.

* WHEN...For the Coastal Flood Statement, during periods of high
  tide through Wednesday morning. For the Rip Currents Statement, 8
  AM EDT this morning through this evening.

* IMPACTS...Some water on low lying roads and property. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

* LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM 
  EDT Monday, and 1021 AM EDT Tuesday.

* MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM 
  EDT Monday, and 1102 AM EDT Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ173-070000-
/O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
Coastal Miami Dade County-
433 AM EDT Tue Jun 6 2023

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Palm Beach County, Coastal Broward County, and 
  Coastal Miami Dade County.

* WHEN...Periods of high tide through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.

* LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM 
  EDT Monday, and 1021 AM EDT Tuesday.

* MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM 
  EDT Monday, and 1102 AM EDT Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
625 
WHUS42 KMFL 061529
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
1129 AM EDT Tue Jun 6 2023

FLZ168-172-070200-
/O.EXT.KMFL.RP.S.0025.000000T0000Z-230608T0000Z/
/O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
Coastal Palm Beach County-Coastal Broward County-
1129 AM EDT Tue Jun 6 2023

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH WEDNESDAY
EVENING...
...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...For the Coastal Flood Statement, isolated minor coastal 
  flooding. For the Rip Currents Statement, dangerous rip 
  currents expected.

* WHERE...Coastal Palm Beach County and Coastal Broward County.

* WHEN...For the High Rip Current Risk, through Wednesday 
  evening. For the Coastal Flood Statement, through Wednesday 
  morning.

* IMPACTS...Some water on low lying roads and property. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

* LAKE WORTH PIER HIGH TIDE TIMES...927 AM EDT Monday, 1016 PM 
  EDT Monday, and 1021 AM EDT Tuesday.

* MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM 
  EDT Monday, and 1102 AM EDT Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ173-070200-
/O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
Coastal Miami Dade County-
1129 AM EDT Tue Jun 6 2023

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Miami Dade County.

* WHEN...Periods of high tide through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.

* MIAMI HARBOR HIGH TIDE TIMES...1010 AM EDT Monday, and 1057 PM 
  EDT Monday, and 1102 AM EDT Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
699 
WHUS42 KMFL 070142
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
942 PM EDT Tue Jun 6 2023

FLZ168-172-071200-
/O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
/O.CON.KMFL.RP.S.0025.000000T0000Z-230608T0000Z/
Coastal Palm Beach County-Coastal Broward County-
942 PM EDT Tue Jun 6 2023

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the Coastal Flood Statement, isolated minor coastal 
  flooding. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Palm Beach County and Coastal Broward County.

* WHEN...For the Coastal Flood Statement, until 8 AM EDT 
  Wednesday. For the High Rip Current Risk, through Wednesday 
  evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.


* LAKE WORTH PIER HIGH TIDE TIMES...11PM Tuesday 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ173-071200-
/O.CON.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
Coastal Miami Dade County-
942 PM EDT Tue Jun 6 2023

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Miami Dade County 

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Some water on low lying roads and property.


* MIAMI HARBOR HIGH TIDE TIMES...1200AM Wednesday

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
365 
WHUS42 KMFL 070910
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
510 AM EDT Wed Jun 7 2023

FLZ168-172-071715-
/O.CAN.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
/O.CON.KMFL.RP.S.0025.000000T0000Z-230608T0000Z/
Coastal Palm Beach County-Coastal Broward County-
510 AM EDT Wed Jun 7 2023

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...
...COASTAL FLOOD STATEMENT IS CANCELLED...

* WHAT...For the High Rip Current Risk, dangerous rip currents.

* WHERE...Coastal Palm Beach County and Coastal Broward County.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ173-071015-
/O.CAN.KMFL.CF.S.0002.000000T0000Z-230607T1200Z/
Coastal Miami Dade County-
510 AM EDT Wed Jun 7 2023

...COASTAL FLOOD STATEMENT IS CANCELLED...


&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Jun 4, 2:40 AM EDT, 5 minutes earlier.

Area forecast discussion, Jun 4, 2:40 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Miami FL
240 AM EDT Sun Jun 4 2023

...New SHORT TERM, LONG TERM, MARINE, BEACHES...

.SHORT TERM...
(Today through Monday)
Issued at 237 AM EDT Sun Jun 4 2023

The remnants of Arlene are expected to push into the western
Atlantic today, allowing for convection to become more scattered
over land areas while the southern Atlantic waters can expect to see
extra widespread coverage of showers and storms. For land areas, the
mid-level trough will continue to have an influence on general
convective development today in addition to diurnal heating and the
sea breeze. The combination of present synoptic and mesoscale
features will lead to more heavy rain showers and thunderstorms with
the most consistency over the interior. However, the rest of South
Florida will be at risk for occasional heavy showers and
thunderstorms still as well. The strongest storms would be expected
in the late afternoon and evening when peak heating is achieved
and separate boundaries interact.

The atmosphere will stabilize Sunday night while the mid-level
trough simultaneously begins to depart off to the east going into
Monday. Drier air will start to be entrained into the region as this
occurs with PWATs falling closer to average and a more zonal flow
pattern will set up. As a result, Monday should be much quieter with
only isolated to scattered shower chances. High temperatures will be
mostly in the upper 80s to near 90 both today and Monday with
overnight lows Sunday night in the upper 60s to low 70s.

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 237 AM EDT Sun Jun 4 2023

The longwave trough over the east begins to deamplify Monday night
into Tuesday as a mid-level low moves into the Canadian Maritimes. A
weak surface boundary associated with the surface low that develops
around New England and the Maritimes will remain over southern
Florida until it gradually dissipates on Tuesday. A patch of
relatively drier air enters the region in the wake of the boundary
providing lower convective coverage for Tuesday before the moisture
returns ahead of the next disturbance later in the week. The
forecast beyond Thursday becomes slightly less clear with what
appears to be a return of deep tropical moisture over the area. None
of the global models are eliminating the trough over the eastern
United States which could again open the door to excessive rainfall
and a generally unsettled pattern through the end of the extended
forecast period. On the temperature front, a warming trend is
forecast with temperatures ranging from the mid 80s to lower 90s for
highs and mid 60s to mid 70s for lows.

&&

.AVIATION...
(06Z TAFS)
Issued at 103 AM EDT Sun Jun 4 2023

A few showers and thunderstorms are possible the remainder of the
night particularly for the southern east coast terminals in
Broward and Miami-Dade. Winds increase out of the ESE today before
shifting a little more NE late in the day when convection should
be beginning to wane but more scattered showers and thunderstorms
are expected today. Periods of MVFR or lower will continue when
sites are directly impacted by storms. Winds at APF will be out of
the NW on Sunday in contrast to the east coast sites.

&&

.MARINE...
Issued at 237 AM EDT Sun Jun 4 2023

Seas of 2ft or less will prevail the rest of the weekend into Monday
under a light to a moderate N/NE wind flow. Expect another round of
showers and storms again on Sunday, particularly over the Atlantic.
Later on Monday and into the middle of next week, an increasing
northerly swell could create hazardous marine conditions.

&&

.BEACHES...
Issued at 237 AM EDT Sun Jun 4 2023

The risk of rip currents across the Atlantic Coast beaches will
increase early next week as a northerly swell builds over the
region. Astronomical high tides are also a concern over the next
day or so as minor coastal flooding is possible around the times
of high tide along the Atlantic coast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            86  73  88  74 /  80  40  40  20
West Kendall     88  71  90  71 /  80  40  40  10
Opa-Locka        86  72  89  72 /  80  40  40  20
Homestead        86  71  88  71 /  70  50  40  20
Fort Lauderdale  84  72  87  73 /  70  30  40  20
N Ft Lauderdale  85  73  87  74 /  70  30  40  20
Pembroke Pines   86  72  89  72 /  70  30  40  20
West Palm Beach  85  71  87  72 /  70  30  40  20
Boca Raton       86  71  88  73 /  70  30  40  20
Naples           89  72  88  72 /  70  70  40  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ063-066>068-071>074-168-
     172>174.

AM...None.
GM...None.
&&

SHORT TERM...Redman
LONG TERM....RAG
AVIATION...Redman
Hazardous weather outlook, Jun 3, 8:19 PM EDT, 6 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
819 PM EDT Sat Jun 3 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
050030-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
819 PM EDT Sat Jun 3 2023

...Scattered Thunderstorms Possible Tonight...
...Locally Heavy Rainfall Possible...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

Thunderstorms: Scattered showers and thunderstorms will be possible
over the local waters as well areas along and south of Alligator
Alley. The strongest thunderstorms could contain heavy downpours and
gusty winds.

Excessive Rainfall: Some of the thunderstorms could produce heavy
rainfall, resulting in the potential for localized flooding.

Waterspouts: An isolated waterspout cannot be ruled out over the
Atlantic and Gulf waters with the stronger thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered to numerous showers and storms remain possible for the
rest of the weekend and into next week. Periods of heavy rain will
be possible and could lead to localized flooding concerns, especially
across the east coast metro areas through the rest of the weekend.

Hazardous marine conditions may develop across the Atlantic waters
early in the week as a northerly swell builds into the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Jun 3, 9:18 PM EDT, 5 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
918 PM EDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     Hail             1 WSW Hollywood         26.03N 80.19W
06/03/2023  E1.00 inch       Broward            FL   Emergency Mngr

            City of Hollywood Emergency Management
            reported quarter-sized hail in the Hollywood
            Hills area. Time estimated from radar.

&&

RAG
Local storm report, Jun 3, 9:22 PM EDT, 5 hours 23 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Miami FL
922 PM EDT Sat Jun 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     Funnel Cloud     1 E Key Biscayne        25.69N 80.14W
06/03/2023                   AMZ651             FL   Trained Spotter

            Funnel cloud reported a few miles east of
            Virginia Key.

0100 PM     Tstm Wnd Dmg     3 W Hallandale          25.99N 80.18W
06/03/2023                   Broward            FL   Law Enforcement

            A partial roof collapse of a duplex
            apartment building was reported shortly
            after a thunderstorm moved through the
            region producing wind gusts in excess of 70
            mph.

0107 PM     Hail             1 WSW Hollywood         26.03N 80.19W
06/03/2023  E1.00 inch       Broward            FL   Emergency Mngr

            City of Hollywood Emergency Management
            reported quarter-sized hail in the Hollywood
            Hills area. Time estimated from radar.

0107 PM     Tstm Wnd Gst     North Perry Airpor      26.00N 80.23W
06/03/2023  M51 MPH          Broward            FL   ASOS

            A thunderstorm produced a wind gust of 51
            MPH at ASOS station KHWO Pembroke Pines.

0107 PM     Tstm Wnd Gst     North Perry Airpor      26.00N 80.23W
06/03/2023  M51 MPH          Broward            FL   ASOS

            ASOS station KHWO Pembroke Pines reported a
            wind gust of 51mph at 1:07pm as a severe
            thunderstorm moved through the area.

0118 PM     Tstm Wnd Gst     3 ENE Dania Beach       26.08N 80.10W
06/03/2023  M45 MPH          AMZ651             FL   Mesonet

            Mesonet station PEGF1 2 NE Dania Beach
            reported a wind gust of 45mph at 1:18pm as a
            thunderstorm moved through the area.

0119 PM     Tstm Wnd Gst     1 NW Dania Beach        26.07N 80.15W
06/03/2023  M69 MPH          Broward            FL   ASOS

            A thunderstorm produced a wind gust at ASOS
            station KFLL Fort Lauderdale/hollywood Intl
            Airport.

0120 PM     Tstm Wnd Gst     1 N Dania Beach         26.08N 80.14W
06/03/2023  M83 MPH          Broward            FL   Mesonet

            A thunderstorm produced a wind gust of 83
            MPH at Mesonet station 1694W Ft Lauderdale.

0120 PM     Hail             Dania Beach             26.06N 80.14W
06/03/2023  E0.88 inch       Broward            FL   Trained Spotter

            A trained weather spotter reported nickel
            sized hail at the intersection of Griffin Rd
            and U.S. 1.

0126 PM     Tstm Wnd Gst     3 NE Dania Beach        26.09N 80.11W
06/03/2023  M55 MPH          AMZ651             FL   Mesonet

            A thunderstorm produced a wind gust of 55
            MPH at Mesonet station XPEG Port Everglades.

0130 PM     Tstm Wnd Gst     1 N Dania Beach         26.08N 80.14W
06/03/2023  M72 MPH          Broward            FL   Mesonet

            A thunderstorm produced a wind gust of 72
            MPH at Mesonet station 1694W Fswn Ft.
            Lauderdale.

0130 PM     Hail             2 S Fort Lauderdale     26.09N 80.15W
06/03/2023  E1.25 inch       Broward            FL   Public

            Marina Mile and 9th Ave. Half dollar sized
            hail.

0153 PM     Tstm Wnd Gst     2 ENE Miami Lakes       25.92N 80.28W
06/03/2023  M48 MPH          Miami-Dade         FL   ASOS

            ASOS station KOPF Miami Opa Locka reported a
            wind gust of 48mph at 1:53pm as a
            thunderstorm moved through the area.

0200 PM     Hail             1 S Lake Worth          26.61N 80.07W
06/03/2023  E1.00 inch       Palm Beach         FL   Public

            Nickel to quarter sized hail was reported
            along Wright Drive just west of I-95 in Lake
            Worth.

0215 PM     Tstm Wnd Gst     2 SSW Lake Worth        26.60N 80.08W
06/03/2023  M47 MPH          Palm Beach         FL   AWOS

            AWOS station KLNA Lantana Palm Beach
            reported a wind gust of 47mph at 2:15pm as a
            thunderstorm moved through the area.

0225 PM     Flood            2 WSW Boynton Beach     26.51N 80.12W
06/03/2023                   Palm Beach         FL   Trained Spotter

            Heavy downpours with <1/4 mi. visibility and
            street flooding.

0225 PM     Hail             1 S Boynton Beach       26.51N 80.09W
06/03/2023  E1.00 inch       Palm Beach         FL   Public

            Quarter sized hail was reported at the
            intersection of Congress Blvd and Woolbright
            Rd with widespread street flooding.

0248 PM     Tstm Wnd Gst     2 ESE Lake Worth        26.61N 80.03W
06/03/2023  M43 MPH          AMZ650             FL   Buoy

            Buoy station LKWF1 Lake Worth Pier, FL
            reported a wind gust of 43mph at 2:48pm as a
            thunderstorm moved through the area.

0300 PM     Flood            2 WSW Boynton Beach     26.51N 80.12W
06/03/2023                   Palm Beach         FL   Broadcast Media

            Broadcast Meteorologist shared video of
            flooded street with water halfway up car
            tires. A stalled car was also captured on
            the video as well. Time estimation based off
            of radar was around 3pm.

0620 PM     Hail             1 NW Cutler Ridge       25.61N 80.37W
06/03/2023  E0.25 inch       Miami-Dade         FL   Public

            Social media report of pea size hail at
            6:20pm as a strong thunderstorm moved
            through the area.

&&

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:37 AM EDTSpecial Weather StatementMFLHendry38 min
Jun 4, 3:23 PM EDTSmall Craft AdvisoryMFL38 hr
Jun 4, 5:26 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Jun 4, 5:47 PM EDTSevere Thunderstorm WarningMFLMiami-Dade28 min
Jun 4, 5:51 PM EDTSpecial Weather StatementMFLHendry24 min
Jun 4, 6:02 PM EDTSpecial Weather StatementMFLHendry43 min
Jun 4, 6:11 PM EDTSevere Thunderstorm WarningMFLMiami-Dade14 min
Jun 4, 6:23 PM EDTSpecial Weather StatementMFLCollier67 min
Jun 4, 6:35 PM EDTSpecial Weather StatementMFLCollier25 min
Jun 4, 6:52 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Monroe38 min
Jun 4, 7:28 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe17 min
Jun 4, 7:56 PM EDTSpecial Weather StatementMFLMiami-Dade64 min

Nearby

Coastal Flood Statements in Florida, 2023Every coastal flood statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.